# SDR UG8APA04005

- Difficulty date: November 18, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 534
- Engine: Rroyce BR700710A110
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: GAF511BC
- Condition: Corroded
- Location: Main Entry
- Component: Main Door
- Component part number: 1159B500111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FASTENERS UNDER MAIN ENTRANCE DOOR SEAL AT THE HINGE AREA.  DISSIMILAR MATERIAL CORROSION BETWEEN THE HUCK FASTENERS AND THE SURROUNDING COMPOSITE STRUCTURE.  REPLACED HUCK FASTENERS WITH RECOMMENDED FASTENERS FROM THE MANUFACTURE.  AIRCRAFT WAS RETURNED TO SERVICE.
